Bayesian Parametric Bootstrap for Models with Intractable Likelihoods

Author(s)
Vo, Brenda N
Drovandi, Christopher C
Pettitt, Anthony N
Publication Date
2019-03
Abstract
In this paper it is demonstrated how the Bayesian parametric bootstrap can be adapted to models with intractable likelihoods. The approach is most appealing when the computationally efficient semi-automatic approximate Bayesian computation (ABC) summary statistics are selected. The parametric bootstrap approximation is used to form a proposal distribution in ABC algorithms to improve the computational efficiency. The new approach is demonstrated through the sequential Monte Carlo and the ABC importance and rejection sampling algorithms. We found efficiency gains in two simulation studies, the univariate g-and-k quantile distribution, a toggle switch model in dynamic bionetworks, and in a stochastic model describing expanding melanoma cell colonies.
Citation
Bayesian Analysis, 14(1), p. 211-234
ISSN
1931-6690
1936-0975
Link
Publisher
International Society for Bayesian Analysis
Rights
Attribution 4.0 International
Title
Bayesian Parametric Bootstrap for Models with Intractable Likelihoods
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink